Differential and Integral Equations

Existence and controllability results for non-densely defined impulsive semilinear functional differential equations

Nadjet Abada, Mouffak Benchohra, and Hadda Hammouche

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we shall establish sufficient conditions for the existence of integral solutions and extremal integral solutions for some non-densely defined impulsive semilinear functional differential equations in separable Banach spaces. We shall rely on a fixed point theorem for the sum of completely continuous and contraction operators. The question of controllability of these equations are also considered.

Article information

Source
Differential Integral Equations, Volume 21, Number 5-6 (2008), 513-540.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038631

Mathematical Reviews number (MathSciNet)
MR2483267

Zentralblatt MATH identifier
1224.34256

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34K35: Control problems [See also 49J21, 49K21, 93C23] 34K45: Equations with impulses 93B05: Controllability

Citation

Abada, Nadjet; Benchohra, Mouffak; Hammouche, Hadda. Existence and controllability results for non-densely defined impulsive semilinear functional differential equations. Differential Integral Equations 21 (2008), no. 5-6, 513--540. https://projecteuclid.org/euclid.die/1356038631


Export citation